MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-2447
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the ecoin device on (b)(6) 2025 and the device was activated on (b)(6) 2025 with an amplitude setting of 4 ma.The device was reprogrammed on (b)(6) 2025 with an amplitude setting of 5 ma.On (b)(6) 2026, the patient went in for an mri scan due to experiencing some severe lower back pain.The patient was cleared for the mri and the guidelines for having an mri with the ecoin device were reviewed.However, the mri technicians taped the patient magnet around the patient's leg over the ecoin device in order to "avoid stimulation during the scan." the patient was put into the mri and the scan began.As the scan began, the patient magnet "shot off" of the patient's leg and the patient experienced a burning sensation through their ankle and foot.The mri was immediately aborted.As of on (b)(6) 2026, the device remains implanted, the patient has not reported any additional problems and stated their ecoin device is running every four days as it previously was.The patient will be evaluated again by the implanting physician in six weeks from their last visit.No further issues have been reported at this time.
 
Additional Manufacturer Narrative
A review of the device history file resulted in no related issues.Based on the information provided, the mri technician was non-compliant to the instructions for use and taped patient magnet around the patient's leg prior to beginning the mri scan.Per ecoin peripheral neurostimulator system patient manual, 903-1236 rev.V3, "the patient controller magnet is mr unsafe and should never enter an mri room or facility.The other parts of the ecoin peripheral neurostimulator system (used by your physician or a technically trained field person) are mr conditional." the ecoin device is used to treat urgency urinary incontinence.The cause of the burning sensation during the mri is due to non-compliance to the ifu-mri facility.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer Contact
aishwarya kalyankar
28464 westinghouse pl.
valencia, CA 91355
MDR Report Key25451492
Report Number3010878085-2026-00010
Device Sequence Number8754120
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)240529(17)260529
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2026
Device Catalogue Number1011-2447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale